# SDR DALA2017122608893

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 66,915 hours, 17,357 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CABIN WALKTHROUGH, FOUND THE R1 DOOR HANDLE COVER MISSING.  REPLACED THE HANDLE COVER.
